Fourier transforms and probability theory on a non-commutative locally compact topological group

R. M. Loynes Churchill College, Cambridge

TBD mathscidoc:1701.332194

Arkiv for Matematik, 5, (1), 37-42, 1963.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:29 uploaded by arkivadmin ] [ 106 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{r.1963fourier,
  title={Fourier transforms and probability theory on a non-commutative locally compact topological group},
  author={R. M. Loynes},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203429495477003},
  booktitle={Arkiv for Matematik},
  volume={5},
  number={1},
  pages={37-42},
  year={1963},
}
R. M. Loynes. Fourier transforms and probability theory on a non-commutative locally compact topological group. 1963. Vol. 5. In Arkiv for Matematik. pp.37-42. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203429495477003.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved